# SDR ABXA20161007164

- Difficulty date: October 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T13814
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 883.5 RBL 89, SIDE FRAME  AT LOWER TRANSITION CRACKED BELOW FLOOR LINE.  REPAIRED IAW EA53000050-101.   AIRCRAFT WAS GROUNDED.
